American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Robert S. Maier. Algebraic hypergeometric transformations of modular origin. Trans. Amer. Math. Soc. 359 (2007) 3859-3885. MR 2302516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Shinji Fukuhara and Noriko Yui. Elliptic Apostol sums and their reciprocity laws. Trans. Amer. Math. Soc. 356 (2004) 4237-4254. MR 2058844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Youn-Seo Choi. Tenth order mock theta functions in Ramanujan's lost notebook (IV). Trans. Amer. Math. Soc. 354 (2002) 705-733. MR 1862564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yves Martin. Multiplicative $\eta$-quotients. Trans. Amer. Math. Soc. 348 (1996) 4825-4856. MR 1376550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1